zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A computational meshless method for the generalized Burger’s-Huxley equation. (English) Zbl 1185.65191
Summary: A numerical solution of the generalized Burger’s-Huxley equation, based on collocation method using Radial basis functions (RBFs), called Kansa’s approach is presented. The numerical results are compared with the exact solution, Adomian decomposition method (ADM) and Variational iteration method (VIM). Highly accurate and efficient results are obtained by RBFs method. Excellent agreement with the exact solution is observed.

65M70Spectral, collocation and related methods (IVP of PDE)
Full Text: DOI
[1] Satsuma, J.: M.ablowitzb.fuchssteinerm.kruskaltopics in soliton theory and exactly solvable nonlinear equations, Topics in soliton theory and exactly solvable nonlinear equations (1987)
[2] Wang, X. Y.; Zhu, Z. S.; Lu, Y. K.: Solitary wave solutions of the generalized burger’s -- Huxley equation, J. phys. A: math. Gen. 23, 271-274 (1990) · Zbl 0708.35079 · doi:10.1088/0305-4470/23/3/011
[3] Scott, A. C.: Neurophysics, (1977)
[4] Satsuma, J.: Explicit solutions of nonlinear equations with density dependent diffusion, J. phys. Soc. jpn. 56, 1947-1950 (1987)
[5] Wang, X. Y.: Nerve propagation and wall in liquid crystals, Phy. lett. 112A, 402-406 (1985)
[6] Wang, X. Y.: Brochard -- lager wall in liquid crystals, Phys. rev. A 34, 5179-5182 (1986)
[7] Hon, Y. C.; Mao, X. Z.: An efficient numerical scheme for Burgers equation, Appl. math. Comput. 95, 37-50 (1998) · Zbl 0943.65101 · doi:10.1016/S0096-3003(97)10060-1
[8] Wu, Zongmin: Dynamical knot and shape parameter setting for simulating shock wave by using multi-quadric quasi-interpolation, Eng. anal. Bound. elem. 29, 354-358 (2005) · Zbl 1182.76933 · doi:10.1016/j.enganabound.2004.06.004
[9] Hardy, R. L.: Multiquadric equation of topography and other irregular surfaces, Geophy. res. 76, 1905-1915 (1971)
[10] Girosi, F.: On some extensions of radial basis functions and their applications in artificial intelligence, Comput. math. Appl. 24, 61-80 (1992) · Zbl 0800.68670 · doi:10.1016/0898-1221(92)90172-E
[11] Zala, C. A.; Barrodale, I.: Warping aerial photographs to orthomaps using thin plate spline, Adv. comput. Math. 11, 211-227 (1999) · Zbl 0943.65027 · doi:10.1023/A:1018928026708
[12] Cheng, A. H. D.: Exponential convergence and h-c multiquadric collocation method for partial diff. Eqs, Numer. methods for partial diff. Eqs. 19, 571-594 (2003) · Zbl 1031.65121
[13] Kansa, E. J.: Multiquadrics -- a scattered data approximation scheme with applications to computational fluid dynamics -- I, Comput. math. Appl. 19, 127-145 (1990) · Zbl 0692.76003 · doi:10.1016/0898-1221(90)90270-T
[14] Kansa, E. J.; Hon, Y. C.: Circumventing the ill-conditioning problem with multiquadric radial basis functions applications to elliptic partial differential equations, Comput. math. Appl. 39, 123-137 (2000) · Zbl 0955.65086 · doi:10.1016/S0898-1221(00)00071-7
[15] Siraj-Ul-Islam: A meshfree method for numerical solution of KdV equation, Eng. anal. Bound elem. 32, 849-855 (2008) · Zbl 1244.76087
[16] Khattak, A. J.; Siraj-Ul-Islam: A comparative study of numerical solutions of a class of KdV equation, Appl. math comput. 199, 425-434 (2008) · Zbl 1143.65078 · doi:10.1016/j.amc.2007.10.002
[17] Ismail, H. N. A.: Adomian decomposition method for Burgers -- Huxley and burger’s -- Fisher equations, Appl. math. Comput. 159, 291-301 (2004) · Zbl 1062.65110 · doi:10.1016/j.amc.2003.10.050
[18] Estevez, P. G.: Non-classical symmetries and the singular modified the burger’s and Burgers -- Huxley equation, J. phys. A 27, 2113-2127 (1994) · Zbl 0838.35114 · doi:10.1088/0305-4470/27/6/033
[19] Javidi, M.: A numerical solution of the generalized burger’s -- Huxley equation by pseudospectral method and darvishi’s preconditioning, Appl. math. Comput. 175, 1619-1628 (2006) · Zbl 1118.65110 · doi:10.1016/j.amc.2005.09.009
[20] Kaushik, A.; Sharma, M. D.: A uniformly convergent numerical method on non-uniform mesh for singularly perturbed unsteady burger -- Huxley equation, Appl. math. Comput. (2007) · Zbl 1136.65085
[21] Moghimi, Mahdi; Hejazi, Fatema S. A.: Variational iteration method for solving generalized burger -- Fisher and burger equations, Appl. math. Comput. 33, 1756-1761 (2007) · Zbl 1138.35398 · doi:10.1016/j.chaos.2006.03.031
[22] Young, D. L.: The Eulerian -- Lagrangian method of fundamental solutions for two-dimensional unsteady burger’s equations, Eng. anal. Bound. elem. 32, 395-412 (2008) · Zbl 1244.76096
[23] Madych, W. R.: Miscellaneous error bounds for multiquadric and related interpolators, Comput. math. Appl. 24, 121-138 (1992) · Zbl 0766.41003 · doi:10.1016/0898-1221(92)90175-H
[24] Wendland, H.: Gaussian interpolation revisited, Trends in approximation theory, 1-10 (2001)
[25] Micchelli, C. A.: Interpolation of scattered data: distance matrices and conditionally positive definite functions, Constr. approx. 2, 11-22 (1986) · Zbl 0625.41005 · doi:10.1007/BF01893414
[26] A.J. Khattak et al., Application of meshfree collocation method to a class of nonlinear partial differential equations, Eng. Anal. Bound. Elem. (2008), doi:10.1016/j.enganabound.2008.10.001.
[27] A.E. Tarwater, A parameter study of Hardy’s multiquadric method for scattered data interpolation, Lawrence Livermore National Laboratory, Technical Report UCRL- 54670, 1985.